MathSciNet Relay Station
MathSciNet bibliographic data
MR2357684 20F65
Dimca, Alexandru; Papadima, Stefan; Suciu, Alexander I. Quasi-Kähler Bestvina-Brady groups. J. Algebraic Geom. 17 (2008), no. 1, 185–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement